Ive had implanon and it was amazing , after it expired I was in depo for a year and no nexplanon. It was inserted in March 2014 so I'm nearing the end of it and I seem to have a foul odor all the time ! I've completely changed my life around this , not wearing tight clothing or underwear , I don't wear thongs anymore. I've tried using vaginal soaps and not using them , douching , warm water cold water I'm out of options !! I don't exercise as much as I used to , I still eat good and I drink water 90% of the time. I am at a loss.
Douching will only make the situation worse. Do an internet search on it. It will increase the bacteria & force it higher up in to the womb.
The worst culprit for yeast infections are refined food products. Sugar, white flour... those sorts of things.
Antibiotics also cause yeast infections. Having vaginal sex straight after anal sex is another cause.
I did get a lot of thrush/yeast infections when I was on Depo Provera, but I found that by cutting out the refined products, I could control it.
The other thing is, it may not be a yeast infection. It could be something called bacterial vaginosis, or some other infection. I'd definitely get checked out by a doctor, so that you know what you're dealing with. Definitely don't douche, though.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Nov 2014 • 1 answer
Depo-Provera - Hi, I got my depo provera shot on the 3rd march and also took the morning after pill?
Posted 22 Mar 2015 • 1 answer
Posted 6 Oct 2015 • 3 answers
Posted 20 Apr 2016 • 1 answer
Posted 15 days ago • 1 answer